# SDR ASAA2015021010776

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5211U1
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB AT COCKPIT ENTRANCE, FS270-FS280, BL0, HAS CORROSION ON UPPER SURFACE BS 270 -BS 280, BL 0.  ACFT GROUNDED.  REMOVED CORRODED INTERCOSTAL, LOCATED AND DRILLED NEW INTERCOSTAL IAW DWG 1141, A5210, REV A, PO 832636.1, REMOVED DOT.
